Pacific Journal of Mathematics

Automorphisms of groups of similitudes over $F_{3}$.

J. F. Carlson

Article information

Source
Pacific J. Math., Volume 28, Number 3 (1969), 485-488.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983299

Mathematical Reviews number (MathSciNet)
MR0241520

Zentralblatt MATH identifier
0186.06203

Subjects
Primary: 20.22

Citation

Carlson, J. F. Automorphisms of groups of similitudes over $F_{3}$. Pacific J. Math. 28 (1969), no. 3, 485--488. https://projecteuclid.org/euclid.pjm/1102983299


Export citation

References

  • [1] E. Artin, Geometricalgebra,Interscience Publishers, New York, 1957.
  • [2] O. T. O'Meara, Introduction to quadratic forms, Academic Press, New York,1963.
  • [3] M. J. Wonenburger, TheClifford algebraand the group of similitudes, Canad. J. Math. 14 (1962), 45-59.
  • [4] M. J. Wonenburger, Study of certain similitudes, Canad. J. Math. 14 (1962), 60-68.
  • [5] M. J. Wonenburger, Study of a semi-involutive similitude, Rev. Mat. Hisp.-Amer. 20 (1960), 34-45.
  • [6] M. J. Wonenburger, The automorphisms of the group of similitudes and some related groups, Amer. J. Math. 84 (1962), 600-614.